Jin Cheng
Jin Cheng
Professor of Mathematics
Verified email at fudan.edu.cn
Title
Cited by
Cited by
Year
Uniqueness in an inverse problem for a one-dimensional fractional diffusion equation
J Cheng, J Nakagawa, M Yamamoto, T Yamazaki
Inverse problems 25 (11), 115002, 2009
2792009
On spectral methods for Volterra integral equations and the convergence analysis
T Tang, X Xu, J Cheng
Journal of Computational Mathematics, 825-837, 2008
1992008
One new strategy for a priori choice of regularizing parameters in Tikhonov's regularization
J Cheng, M Yamamoto
Inverse problems 16 (4), L31, 2000
1662000
A numerical differentiation method and its application to reconstruction of discontinuity
YB Wang, XZ Jia, J Cheng
Inverse Problems 18 (6), 1461, 2002
1152002
Numerical computation of a Cauchy problem for Laplace's equation
J Cheng, YC Hon, T Wei, M Yamamoto
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2001
1122001
Uniqueness in an inverse scattering problem within non-trapping polygonal obstacles with at most two incoming waves
J Cheng, M Yamamoto
Inverse Problems 19 (6), 1361, 2003
1102003
Stability for an inverse boundary problem of determining a part of a boundary
AL Bukhgeim, J Cheng, M Yamamoto
Inverse Problems 15 (4), 1021, 1999
691999
Carleman estimate for a fractional diffusion equation with half order and application
X Xu, J Cheng, M Yamamoto
Applicable Analysis 90 (9), 1355-1371, 2011
612011
Unique continuation on a line for harmonic functions
J Cheng, M Yamamoto
Inverse Problems 14 (4), 869, 1998
481998
A numerical method for solving the inverse heat conduction problem without initial value
YB Wang, J Cheng, J Nakagawa, M Yamamoto
Inverse Problems in Science and Engineering 18 (5), 655-671, 2010
472010
Conditional stability estimation for an inverse boundary problem with non-smooth boundary in ℛ³
J Cheng, Y Hon, M Yamamoto
Transactions of the American Mathematical Society 353 (10), 4123-4138, 2001
452001
A time delay dynamical model for outbreak of 2019-nCoV and the parameter identification
Y Chen, J Cheng, Y Jiang, K Liu
Journal of Inverse and Ill-posed Problems 28 (2), 243-250, 2020
442020
A quasi Tikhonov regularization for a two-dimensional backward heat problem by a fundamental solution
J Cheng, JJ Liu
Inverse Problems 24 (6), 065012, 2008
442008
Lipschitz stability in the lateral Cauchy problem for elasticity system
J Cheng, V Isakov, M Yamamoto, Q Zhou
Journal of Mathematics of Kyoto University 43 (3), 475-501, 2003
442003
Increasing stability in the inverse source problem with many frequencies
J Cheng, V Isakov, S Lu
Journal of Differential Equations 260 (5), 4786-4804, 2016
432016
Determination of two convection coefficients from Dirichlet to Neumann map in the two-dimensional case
J Cheng, M Yamamoto
SIAM journal on mathematical analysis 35 (6), 1371-1393, 2004
432004
Computation for multidimensional Cauchy problem
T Wei, YC Hon, J Cheng
SIAM journal on control and optimization 42 (2), 381-396, 2003
402003
Uniqueness in determining damping coefficients in hyperbolic equations
AL Bukhgeim, J Cheng, V Isakov, M Yamamoto
Analytic Extension Formulas and their Applications, 27-46, 2001
402001
The global uniqueness for determining two convection coefficients from Dirichlet to Neumann map in two dimensions
J Cheng, M Yamamoto
Inverse Problems 16 (3), L25, 2000
382000
Conditional stability in an inverse problem of determining a non-smooth boundary
AL Bukhgeim, J Cheng, M Yamamoto
Journal of mathematical analysis and applications 242 (1), 57-74, 2000
382000
The system can't perform the operation now. Try again later.
Articles 1–20